Australia's first confirmed death from peptide use
By Judy Evans
@JudyEv (390580)
Rockingham, Australia
October 30, 2026 7:28pm CST
The photo has nothing to do with the text. It was taken at the Rose Show and entitled ‘Spring’.
I’ve written about the dangers of unsupervised use of peptides and the dangers involved. Just a week or two ago, an Australian actor, Richard Norton, died aged 75. His death from a cardiac arrest is believed to be the first in Australia known to have been triggered by the use of unapproved peptides. Norton was involved in the film and TV industry as an actor, stuntman and instructor. He was an experienced martial arts practitioner.
Injections of peptide products CJC1295 and Ipamorelin were compounded for him to treat fatigue, reduced physical recovery, shoulder pain and the loss of lean muscle mass. However, before his death, he was self-injecting double the amounts recommended. And unfortunately he has now paid the price.
9 people like this
8 responses
@snowy22315 (214402)
• United States
18h
I saw that on the news. Apparently he took more than he was supposed to at least that is what they are saying.
2 people like this
@nawala123 (25066)
• Indonesia
18h
I don't know why some people so obsessed with such thing. It is a natural thing when we get older our metabolism is weaker
2 people like this











